# SDR HALA2018111650333

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 33,495 hours, 5,186 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Damaged
- Location: R4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 384, ATB, RETURNED TO LAX DUE TO A PRESSURIZATION LEAK AT DOOR 4R, UNABLE TO HOLD CABIN PRESSURE. CORRECTIVE ACTION: REMOVED DOOR 4R SCUFF PLATE AND SCRAPPED OFF OLD SEALANT AND CLEANED AREA. INSTALLED NEW SCUFF PLATE AND SEALANT. PRESSURIZED AIRCRAFT, NO LEAKS FOUND.
